# SDR P5CA9500835

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Ind
- Condition: Inoperative
- Location: Outbd Flap
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LOWERING FLAPS, OUTBOARD FLAP POSITION INDICATIONS SPLIT LT/RT.  SPLIT CAUSED ASYMMETRY LOCKOUT.  REMOVED AND REPLACED OUTBOARD FLAP POSITION INDICATOR IAW MM 27-58-00, PERFORMED SEVERAL OP CHECKS AND ALL FOUND NORMAL.
